Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 473156, 27 pages
http://dx.doi.org/10.1155/2008/473156
Research Article

Characterisation of Exponential Convergence to Nonequilibrium Limits for Stochastic Volterra Equations

1School of Mathematical Sciences, Dublin City University, Dublin 9, Ireland
2School of Mathematical Sciences, University College Cork, Cork, Ireland

Received 25 October 2007; Accepted 11 May 2008

Academic Editor: Jiongmin Yong

Copyright © 2008 John A. D. Appleby et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. D. Appleby, S. Devin, and D. W. Reynolds, “On the exponential convergence to a limit of solutions of perturbed linear Volterra equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 9, 16 pages, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Murakami, “Exponential asymptotic stability for scalar linear Volterra equations,” Differential and Integral Equations, vol. 4, no. 3, pp. 519–525, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Krisztin and J. Terjéki, “On the rate of convergence of solutions of linear Volterra equations,” Bollettino della Unione Matemàtica Italiana. Serie VII. B, vol. 2, no. 2, pp. 427–444, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. A. D. Appleby and A. Freeman, “Exponential asymptotic stability of linear Itô-Volterra equations with damped stochastic perturbations,” Electronic Journal of Probability, vol. 8, no. 22, pp. 223–234, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. A. D. Appleby and M. Riedle, “Almost sure asymptotic stability of stochastic Volterra integro-differential equations with fading perturbations,” Stochastic Analysis and Applications, vol. 24, no. 4, pp. 813–826, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Mao, “Stability of stochastic integro-differential equations,” Stochastic Analysis and Applications, vol. 18, no. 6, pp. 1005–1017, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Mao and M. Riedle, “Mean square stability of stochastic Volterra integro-differential equations,” Systems Control Letters, vol. 55, no. 6, pp. 459–465, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. A. D. Appleby, S. Devin, and D. W. Reynolds, “Mean square convergence of solutions of linear stochastic Volterra equations to non-equilibrium limits,” Dynamics of Continuous, Discrete Impulsive Systems. Series A, vol. 13B, supplement, pp. 515–534, 2006. View at Google Scholar · View at MathSciNet
  9. J. A. D. Appleby, S. Devin, and D. W. Reynolds, “Almost sure convergence of solutions of linear stochastic Volterra equations to nonequilibrium limits,” Journal of Integral Equations and Applications, vol. 19, no. 4, pp. 405–437, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Series in Mathematics Applications, Horwood, Chichester, UK, 1997. View at Zentralblatt MATH · View at MathSciNet
  11. G. Gripenberg, S.-O. Londen, and O. Staffans, Volterra Integral and Functional Equations, vol. 34 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet
  12. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 3rd edition, 1999. View at Zentralblatt MATH · View at MathSciNet
  13. J. A. D. Appleby, “Exponential asymptotic stability of nonlinear Itô-Volterra equations with damped stochastic perturbations,” Functional Differential Equations, vol. 12, no. 1-2, pp. 7–34, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. N. Shiryaev, Probability, vol. 95 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1996. View at MathSciNet
  15. J. A. D. Appleby, S. Devin, and D. W. Reynolds, “On the exponential convergence to a non-equilibruim limit of solutions of linear stochastic Volterra equations,” preprint, 2007.